Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

likewatchingtv

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Everything posted by likewatchingtv

  1. im seriously like really sick rite now from the tane i think...i started 4 days ago and today i feel like am gonna have a fever..it also feels like i have some bladder infection.. probably gonna go to doctor tommrow (primary doctor)... i think the bladder infection feeling is because i forgot to drink alot of water.. i remember only drinking like 1 bottle a day during these four days and its hurting =(...ughhh life sucks...i also had some small pimples break out during the treatment on my body w
  2. can accutane cause piples on the head as well? i hit my head really hard today on something but im not sure if its a pimple or a bruise cuz i dont remember the area where i bumped by head.
  3. HEY guys so techincally it's day three of the tane. So ya ill keep u guys posted on everything and just keep up with me on this horrible/exciting journey. anyways heres my post on the accutane post section,. maybe u can help me with my questions? post: <p> likewatchingtv, on 13 January 2013 - 06:56 AM, said: SORRY IN ADVANCE FOR LONG POST AND QUESTIONS =) PLZ PROCEED WITH PATIENCE LOL Hey people =).. well ok so i'm new hear just registered today. Anyways i just started amn
  4. o also maybe im getting these "breakouts," on my body because the bloodtest place somehow used a dirty needle or something?? the shot area still has a mark.. the bloodtest place looked a little dirty.. and the it was either the doctor or something near him that smelled like old wet clothes left in the washer too long. it was not the best experience....maybe the shot is a contributing factor?? ( lol just thinking of every possibility)
  5. they have something they can give u to help with the in while on accutane i believe. maybe u should get a higer doseage if u think its not working well enough.. eventually it has to work but the ib sucks i know.....my derm told me i really should experience one but i am... i even posted a topiic for it.. anyways hang in there =).. when ur acne is gone you wont even have to come on this site anymore!
  6. SORRY IN ADVANCE FOR LONG POST AND QUESTIONS =) PLZ PROCEED WITH PATIENCE LOL Hey people =).. well ok so i'm new hear just registered today. Anyways i just started amnesteen (accutane) three days ago. I am 18 years old, male, weigh i believe 134 pounds. So i have had acne since i was 15. It started off with a few pimples and now its become moderate to the point where i don't want it to keep scaring me had a recent huge continuos breakout for some random reason). Anyways i've tried everything
  7. u might just need a higer dosage.. if ur on 40mg once a day try asking for 80mg once a day...
  8. I doubt anything can happen within 30 minutes of taking the pill... my derm told me ibd, chrons disease, and all stomach issues are USUALLY triggered by accutane. if you already have ibd or anything such as accutane stops the healing process. so you intestines cant heal in time and thus creating future problems like ibd. I think you were just feeling off that day/ with a combination of paranoia =) happens to everyone because of all the horror stories.. ps: i also took the pill on an empt
×